# SDR CALA2025070906383

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14183151
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM INNER CHORD UPPER SURFACE HAS CORROSION AT STA 294, RBL 53.   REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER ECRA 5321-01330 REV H. ORIGINAL MAT .094, REMOVED .017, REMAINING .077. INSTALLED NEW CREASE BEAM IAW SRM 51-40-02 AND BAC DWG 141A8310 SHT18 REV-.
